# SDR WTAA950294

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: 19582
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

SFO - NOSE WHEEL STEERING REPORTED INOPERATIVE DURING TAXI OUT.  CREW RECEIVED GREEN HYDRAULIC LOW PRESSURE, LOW LEVEL AND MAIN HYDRAULIC PUMP LOW PRESSURE WARNINGS.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND CRACK AT NOSE GEAR RIGHT SIDE STEERING RACK CYLINDER HOUSING TO BE CAUSE OF STEERING SYSTEM FAILURE AND HYDRAULIC FLUID LEAK.  MAINTENANCE REPLACED CYLINDER HOUSING AND REPLENISHED HYDRAULIC FLUID SUPPLY.  NOSE STEERING OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
